# SDR SWAA2021062186055

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,163 hours, 19,675 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: B Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS SYSTEM B HYDRAULIC FLUID INFLT BOTH LOW PRESS LIGHTS ILLUMINATED ELEC 1B ENG 2 ; / FOUND FLAP FLOW LIMITER FUSE LEAKING. R/R EDP AND EDMP CASE DRAIN FILTERS FOR B SYS; REPLACED B SYS RETURN FILTER. FOUND NO EVIDENCE OF DEBRIS OR METALIC PARTICLES; RESERVICED B RESEVOIR AND OPS CHECKED ALL SYSTEMS PER AMM REF 29-00-00 AND FIM 29-11-00-810 TASK 802
